×

Nonlinear contractive conditions for coupled cone fixed point theorems. (English) Zbl 1220.54022

The author proves coupled fixed point theorems for various types of nonlinear contractive maps in the setting of quasi-ordered cone metric spaces. The existence of fixed points in partially ordered sets has been studied by several researchers. The various contractive conditions are important in metric fixed point theory, and attempts are made to weaken the contractive requirements. The results given in this paper under weaker assumptions do extend a few known results.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Agarwal, RP; El-Gebeily, MA; O’Regan, D, Generalized contractions in partially ordered metric spaces, Applicable Analysis, 87, 109-116, (2008) · Zbl 1140.47042
[2] Bhaskar, TG; Lakshmikantham, V, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Analysis: Theory, Methods & Applications, 65, 1379-1393, (2006) · Zbl 1106.47047
[3] Burgić, D; Kalabušić, S; Kulenović, MRS, Global attractivity results for mixed-monotone mappings in partially ordered complete metric spaces, 17, (2009) · Zbl 1168.54327
[4] Du, W-S, Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi-Takahashi’s condition in quasiordered metric spaces, 9, (2010) · Zbl 1194.54061
[5] Du W-S, Wu H-C: Fixed point theorems for vectorial elements. submitted
[6] Harjani, J; Sadarangani, K, Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear Analysis: Theory, Methods & Applications, 71, 3403-3410, (2009) · Zbl 1221.54058
[7] Lakshmikantham, V; Ćirić, L, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applications, 70, 4341-4349, (2009) · Zbl 1176.54032
[8] Nieto, JJ; Rodríguez-López, R, Existence of extremal solutions for quadratic fuzzy equations, Fixed Point Theory and Applications, 2005, 321-342, (2005) · Zbl 1102.54004
[9] Nieto, JJ; Rodríguez-López, R, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, 22, 223-239, (2005) · Zbl 1095.47013
[10] Nieto, JJ; Rodríguez-López, R, Applications of contractive-like mapping principles to fuzzy equations, Revista Matemática Complutense, 19, 361-383, (2006) · Zbl 1113.26030
[11] Nieto, JJ; Rodríguez-López, R, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Mathematica Sinica, 23, 2205-2212, (2007) · Zbl 1140.47045
[12] Ran, ACM; Reurings, MCB, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proceedings of the American Mathematical Society, 132, 1435-1443, (2004) · Zbl 1060.47056
[13] Wu, Y, New fixed point theorems and applications of mixed monotone operator, Journal of Mathematical Analysis and Applications, 341, 883-893, (2008) · Zbl 1137.47044
[14] Du, W-S, A note on cone metric fixed point theory and its equivalence, Nonlinear Analysis: Theory, Methods & Applications, 72, 2259-2261, (2010) · Zbl 1205.54040
[15] Huang, L-G; Zhang, X, Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applications, 332, 1468-1476, (2007) · Zbl 1118.54022
[16] Chen G, Huang X, Yang X: Vector Optimization, Lecture Notes in Economics and Mathematical Systems. Volume 541. Springer, Berlin, Germany; 2005:x+306.
[17] Du, W-S, On some nonlinear problems induced by an abstract maximal element principle, Journal of Mathematical Analysis and Applications, 347, 391-399, (2008) · Zbl 1148.49013
[18] Du, W-S, Some new results and generalizations in metric fixed point theory, Nonlinear Analysis: Theory, Methods & Applications, 73, 1439-1446, (2010) · Zbl 1190.54030
[19] Taylor AE, Lay DC: Introduction to Functional Analysis. 2nd edition. John Wiley & Sons, New York, NY, USA; 1980:xi+467.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.